# SDR ABXA201808189047

- Difficulty date: April 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 85,572 hours, 31,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T08357
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE KEEL BEAM WEB ANGLE AT BS 1080, BL 0.  THE ANGLE WAS REPLACED.  THE ACFT WAS GROUNDED.
